H pylori symptoms returned afer taking medication

I had indigestion and General abdominal discomfort and sometimes pain from pelvic pain to stomach pain sometimes feeling the cramping in my chest as well it it constant but sometimes tolerable than other times was tested for several OB tests all normal then tested for H pylori was positive after the medication symptoms were much better for three weeks then came back worse than before could this be h pylori never eradicate or does it sound to be something else

Comments for H pylori symptoms returned afer taking medication

Click here to add your own comments

Get retested
by: Kerri Knox, RN- The Immune System Queen

Get retested. H pylori medication fails about 1/3 of the time, at least. Just because you took the medicine does not mean that the infection is gone.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects


PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Helicobacter came back after triple theray
by: Susan

I took the triple therapy for 3 weeks for my Helicobacter as soon as I stopped the the triple therapy of metronidazole , amoxicillin & Zantac the Helicobacter came back within 2 weeks. I had my real bad acid reflux again coming into my throat early hours of the morning, I told my Dr he just put me on the Metronidazole again strong dose for 2 weeks then after the 2 weeks on Metro to just take 1x200mg metronidazole daily Im still getting my acid reflux.

Im half way thru the 2 weeks of high dose metro & Ive got my bad acid still,that has burnt my throat again,... Don't I need to take the whole triple therapy again to get rid of the helicobacter. Id say I'm immune to the Metronidazole now & its not working anymore. I also take Zantac for the acid reflux but it doesn't seem to work, I can not take PPI (Losec)as the Losec & Somac give me bad wind pain & black green poo... HELP

Immunity vs your immune system
by: Kerri Knox, RN

While it 'could' be a problem of you being 'immune' to the antibiotics (really, this is called 'antibiotic resistance' and not 'immunity'), it could also be a problem of your immune system failing to fight off the last bits of H pylori in your system.

Antibiotics do not effect a 'cure' of infections, what they do is they kill off the MAJORITY of infectious organisms, but your body still has to do the rest and kill of the rest of the organisms that are in your body. If your immune system is not strong enough to do this, then you may never get rid of H pylori.

So, what to do? You must make your immune system strong enough to fight off the infection that is left after you treat the H pylori, and you may also need to use an herbal protocol to help you, rather than use antibiotics. This is because H pylori strains are generally not resistant to herbal protocols.

I go over everything, step by step, in my book, the H Pylori Solution. I've written the book precisely to solve these complex problems with H pylori.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter